# SDR AALA2019080219022

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 30,929 hours, 12,356 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HT1
- Part serial: 221986
- Condition: Unreliable
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CRUISE FLIGHT FL 370 IN CLEAR SKIES, F/O ALTIMETER & AIRSPEED BECAME UNRELIABLE. IAS DESAGREE, ALT DISAGREE, EECS WENT INTO SOFT ALTN MODE. RAN AIRSPEED UNRELIABLE AND EEC ALTERNATE MODE QRH. INDICATIONS RETURNED TO NORMAL WHEN DECENDING THRU 25,000 FEET. EEC SWITCHES ARE IN HARD ALTERNATE MODE. MAINTENANCE ACCOMPLISHED DFCS BITE, FOUND MX MSG 22-11822, PERFORMED TASK FIM 22-11-00, REPLACED FO PITOT PROBE IAW AMM 34-11-01, RH ADM IAW AMM 34-21-04, TAT PROBE REPLACED IAW AMM 34-21-06. PERFORMED PITOT SYSTEM FLUSHING IAW AMM 34-11-00. PERFORMED ALL REQUIRED TEST ALSO HUD TEST IAW AMM 34-36-00. ALL CHECKS NORMAL. NO FURTHER FAULTS. (SEE SDR # AALA201908029016 & AALA201908029017)
